LVK Communication and Outreach Strategic Meeting

Europe/Rome
Auditorium (EGO)

Auditorium

EGO

Description

How to reach EGO: https://www.ego-gw.it/visit-us/

Link zoom for remote connection:
https://us02web.zoom.us/j/89650710630?pwd=8oCzxPhNr_6w6z0GalYGa-wGqPmLDv.1
ID riunione: 896 5071 0630
Passcode: 216079

Registration
Registration
Participants
  • Amber Strunk
  • Diana Domenichini
  • Dorota Rosinska
  • Emmanuel Jullien
  • Gabriela Conde Saavedra
  • Giada Rossi
  • Gideon Koekoek
  • Giulia Vannoni
  • Gregory Harry
  • Hannah Middleton
  • Hisaaki Shinkai
  • Hyung Won Lee
  • Isabel Cordero
  • Joey Key
  • Lan Quynh Nguyen
  • Livia Conti
  • Manolis Chaniotakis
  • Martin Hendry
  • Matteo Montani
  • Ray-Kuang Lee
  • Sascha Rieger
  • Susanne Milde
  • Valerio Boschi
  • Vincenzo Napolano
  • Thursday, June 30
    • 9:00 AM 11:00 AM
      Arrival at EGO 2h Auditorium

      Auditorium

      EGO

    • 11:00 AM 12:00 PM
      Informal DIscussion among participants to the ET INfradev project wp10 Auditorium

      Auditorium

      EGO

      Convener: Dorota Rosisnska
    • 12:30 PM 1:30 PM
      Lunch at the EGO canteen 1h Auditorium

      Auditorium

      EGO

    • 1:30 PM 2:00 PM
      Institutional greetings from the EGO director 30m Auditorium

      Auditorium

      EGO

      Speaker: Stavros Katsanevas
    • 2:00 PM 5:45 PM
      Training session on Media Communication Auditorium

      Auditorium

      EGO

      • 2:00 PM
        Introduction to science communication 30m
        Speakers: Susanne Milde, Vincenzo Napolano (EGO Communication Responsible)
      • 2:30 PM
        Discussion with participants about their media screenings 30m
      • 3:00 PM
        Focus on press work and media relations 40m
        Speaker: Susanne Milde
      • 3:40 PM
        Communication of scientific results and challenges 40m
        Speaker: Vincenzo Napolano (EGO Communication Responsible)
      • 4:20 PM
        Coffee 25m
      • 4:45 PM
        Open discussion about communication before and during O4 1h
    • 6:00 PM 6:30 PM
      Shuttle to the city centre 30m
    • 8:00 PM 11:00 PM
      Social Dinner in the city center 3h Auditorium

      Auditorium

      EGO

    • 9:30 AM 9:45 AM
      Institutional greetings from Virgo spokesperson, Giovanni Losurdo 15m Auditorium

      Auditorium

      EGO

      Speaker: Giovanni Losurdo (INFN Pisa)
    • 9:45 AM 11:15 AM
      Visit Virgo 1h 30m Auditorium

      Auditorium

      EGO

    • 11:15 AM 11:30 AM
      Coffee 15m Auditorium

      Auditorium

      EGO

    • 11:30 AM 12:30 PM
      Outreach activities in the frame of iGRav led by Amber Strunk 1h Auditorium

      Auditorium

      EGO

    • 12:30 PM 2:00 PM
      Lunch at EGO canteen 1h 30m Auditorium

      Auditorium

      EGO

    • 2:00 PM 5:30 PM
      LVK Comm and Outreach Strategic meeting Auditorium

      Auditorium

      EGO

      • 2:00 PM
        Assessment and discussion about Virgo, LIGO and KAGRA web and social media 45m
        Speaker: Giada Rossi
      • 2:45 PM
        Discussion on the strategic vision and FA issues and directions 1h
        Speaker: Martin Hendry
      • 3:45 PM
        Coffee 15m
      • 4:00 PM
        Define the key messages, topics and communication milestones in view of O4 45m
        Speaker: Vincenzo Napolano (EGO Communication Responsible)
      • 4:45 PM
        Discussion about the coordination of Ligo, Virgo and Kagra communication and LVK comm procedures 45m
        Speaker: Susanne Milde